MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 114610-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): kra.
 
Event or Problem Description
It was reported that tip break occurred.The angiojet zelantedvt was selected for use during the procedure.The physician performed a thrombectomy using a 12 fr sheath, with the smart claw catheter advanced over a 0.35 glide wire and the zelante catheter advanced over a second 0.35 glide wire.The smartclaw thrombectomy was performed according to protocol.The zelante catheter was removed first, followed by the smartclaw.Resistance was encountered during the removal of the zelante catheter, and upon inspection, it was noted that the catheter tip was broken, with the distal marker and tip detached.The physician successfully retrieved the broken fragment and performed an angiogram to confirm no residual pieces remained in the patient.The procedure was completed using an alternative device.No complications were reported, and the patient remained in good condition post-procedure.
 
Additional Manufacturer Narrative
D2b - pro code (product code): kra.
 
Event or Problem Description
It was reported that tip break occurred.The angiojet zelantedvt was selected for use during the procedure.The physician performed a thrombectomy using a 12 fr sheath, with the smart claw catheter advanced over a 0.35 glide wire and the zelante catheter advanced over a second 0.35 glide wire.The smartclaw thrombectomy was performed according to protocol.The zelante catheter was removed first, followed by the smartclaw.Resistance was encountered during the removal of the zelante catheter, and upon inspection, it was noted that the catheter tip was broken, with the distal marker and tip detached.The physician successfully retrieved the broken fragment and performed an angiogram to confirm no residual pieces remained in the patient.The procedure was completed using an alternative device.No complications were reported, and the patient remained in good condition post-procedure.It was further reported that the device broke at the distal tip, specifically at the distal marker band, while inside the patient.No error message appeared during the procedure, and the device and packaging were inspected before use without any visible damage.The thrombectomy therapy was aborted, and a catheter-directed thrombolysis (cdt) procedure was performed instead.The issue arose while attempting to remove the device inside the body, but no additional damage to the unit was observed.

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21574929
Report Number2124215-2025-14952
Device Sequence Number8225408
Product Code DXE
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model Number114610-001
Device Catalogue Number114610-001
Device Lot Number0034220429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/08/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/31/2025
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale